Flag manifolds with strongly positive curvature [with R. Mendes], In preparation.
Deforming solutions of geometric variational problems with varying symmetry groups [with P. Piccione and G. Siciliano],
Transform. Groups., to appear.
arXiv:1403.4275 [math.DG] Published version (SpringerLink)
On the equivariant implicit function theorem with low regularity and applications to geometric variational problems [with P. Piccione and G. Siciliano]
Proc. Edinb. Math. Soc., to appear.
Equivariant bifurcation in geometric variational problems [with P. Piccione and G. Siciliano]
in: Progress in Nonlinear Differential Equations and Their Applications, Vol 85 (2014), 103-133, Springer.
arXiv:1308.3268 [math.DG] Published version (SpringerLink)
Multiplicity of solutions to the Yamabe problem on collapsing Riemannian submersions [with P. Piccione]
Pacific J. Math. 266 (2013), no. 1, 1-21. MR 3105774, Zbl 1287.53030.
arXiv:1304.5510 [math.DG] Published version (MSP)
Bifurcation and local rigidity of homogeneous solutions to the Yamabe problem on spheres [with P. Piccione]
Calc. Var. Partial Differential Equations 47 (2013), no. 3-4, 789–807. MR3070564, Zbl 1272.53042.
arXiv:1107.5335 [math.DG] Published version (SpringerLink)
Lie groups and geometric aspects of isometric actions [with M. Alexandrino]
Springer, to appear
Preliminary version (2010) available at arXiv:0901.2374 [math.DG]
On different notions of positivity of curvature
PhD. Thesis, University of Notre Dame, In preparation.